Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2021, Vol. 2, Issue 2, Part B
On some solutions of the Schröder equation in Hilbert spaces


Author(s): MA Alim

Abstract: In this paper we prove the results on solutions of the Schröder equation (1.1) defined on cones in Hilbert spaces and having some properties related with monotonicity and boundedness.

Pages: 86-90 | Views: 29 | Downloads: 14

Download Full Article: Click Here
How to cite this article:
MA Alim. On some solutions of the Schröder equation in Hilbert spaces. Journal of Mathematical Problems, Equations and Statistics. 2021; 2(2): 86-90.
Journal of Mathematical Problems, Equations and Statistics